MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW; CATHETER, UROLOGICAL
Model Number M0067201011
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2021 as no event date was reported.The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a single action pump was unpacked to be used in the ureter or the renal pelvis for a transurethral lithotripsy (tul) procedure performed on an unknown date.Prior to the procedure, a foreign matter was noted mixed in the sterilized bag.The procedure was completed with another single action pump.There were no patient complications reported as a result of this event.

Brand Name
SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12249340
Report Number3005099803-2021-03874
Device Sequence Number11484394
Product Code KOD
UDI-Device Identifier08714729045076
UDI-Public08714729045076
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K870557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067201011
Device Catalogue Number720-101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1